- Tazorac Information for Consumers
- Tazorac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tazorac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and wrinkles. It is drying me out and making my eyes all "baggy" and pulled looking. Is this something that will lesson as my skin gets ...
1 answer • 26 Sep 2009
1 answer • 17 Apr 2010
my face was actually not that bad and i had very very few blemishes. will my face go back to the way it was before?
1 answer • 23 Nov 2010
I've been using tazorac for almost 2 weeks. I was told to use it every other day if I had any... reaction and have had very severe reactions ...
1 answer • 28 Dec 2011
Okay so I started using tazorac 4 weeks ago. I am now on week 5 and it's making me break out really?
... bad. I don't know if that's normal. I was getting better on week 4, but now is juts getting bad again. I'm just wondering if I ...
1 answer • 5 Apr 2014